Upper and Lower Solutions Method for a Class of Singular Fractional Boundary Value Problems with p-Laplacian Operator

Xiang, Hongjun, Wang, Jinhua . Abstract and Applied Analysis 2010. 2010 (971824) :-

Locate this article in:

Bibtex

@article{CIS-318320,
  Author = {Xiang, Hongjun and Wang, Jinhua},
  Title = {Upper and Lower Solutions Method for a Class of Singular Fractional Boundary
				Value Problems with p-Laplacian Operator},
  Journal = {Abstract and Applied Analysis},
  Volume = {2010},
  Number = {971824},
  Year = {2010},
  Pages = {--},
  Keywords = {}
}

Similar articles